MathSciNet Relay Station
MathSciNet bibliographic data
MR1082012 (91k:14035) 14M12
Bruns, Winfried; Schwänzl, Roland The number of equations defining a determinantal variety. Bull. London Math. Soc. 22 (1990), no. 5, 439–445.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement